# SDR AALA20100717JFK01

- Difficulty date: July 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 31,673 hours, 15,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8D EMERGENCY AISLE LIGHT INOPERATIVE.  FOUND LOOSE CONNECTORS AT SEATS 8D, RE-SEATED CONNECTOR.  OPS CHECK NORMAL.
